# SDR SWAA2014120834777

- Difficulty date: October 23, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 68,445 hours, 56,775 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 65C37547
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT END OF CROSSBEAM E, OTBD T CHORD CRACKED.  REPAIRED T CHORD IAW CCO.
